Local Asymptotic Distributions of Stationarity Tests
Nunzio Cappuccio and
Diego Lubian
Journal of Time Series Analysis, 2006, vol. 27, issue 3, 323-345
Abstract:
Abstract. In this paper, we study the asymptotic behaviour of several test statistics of the null hypothesis of stationarity under a sequence of local alternatives. The sequence of local alternatives is modelled as a nearly stationary process, i.e. a non‐stationary process in any finite sample which converges to a stationary process as T ↑ ∞. From the asymptotic distributions, we find that the stationarity tests have non‐trivial power under the above sequence of local alternatives. Our results complement those of Wright [Econometric Theory (1999) Vol. 15, pp. 704–709] who found that the Kwiatkowski, Phillips, Schmidt and Shin (KPSS) and the modified range statistics (MRS) tests have power equal to their size under a sequence of fractional alternatives. Finally, a simulation study investigates the power properties of the stationarity tests in finite samples.
Date: 2006
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2005.00471.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:27:y:2006:i:3:p:323-345
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().